MathSciNet Relay Station
MathSciNet bibliographic data
MR1184084 (93m:46070) 46L10
Pop, Florin A note on compact ideal perturbations in semifinite von Neumann algebras. Proc. Amer. Math. Soc. 119 (1993), no. 3, 843–847.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement